# SDR R61A201711060815

- Difficulty date: November 6, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N446YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 7,071 hours, 4,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 10-11
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT IN THE LT FWD FUSELAGE SKIN AT FRAMES 10L TO 11L, BETWEEN STRINGERS 18L TO 19L. INSTALLED TEMPORARY REPAIR IAW ETD2017-170-094874.  MAJOR REPAIR.
